# SDR AALA20150120014

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 18,480 hours, 7,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT HFEC ROTARY HOLE PROBE INSPECTION OF RT FWD SEAT TRACK RBL 45.50, OTBD LEG HAS CRACK INDICATION AT TWO EACH FASTENER HOLES.  ACCOMPLISHED PERMANENT REPAIR IAW EA B737-53-038139 DATED 19JAN2015.
